Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 139, NWS Atlanta, GA

April 5, 2011Wilkinson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2011, 2:11 AM EDT for Wilkinson County, Georgia. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2011, 2:11 AM EDT (06:11 UTC)
Expired
Apr 5, 2011, 2:30 AM EDT
In force
19 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 10:28 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

179 
WUUS52 KFFC 050611
SVRFFC
GAC319-050630-
/O.NEW.KFFC.SV.W.0139.110405T0611Z-110405T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 AM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WILKINSON COUNTY IN CENTRAL GEORGIA

* UNTIL 230 AM EDT

* AT 209 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF TOOMSBORO TO 
  NEAR ALLENTOWN...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NICKLESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT TUESDAY MORNING
FOR SOUTHERN GEORGIA.

&&

LAT...LON 3272 8295 3270 8297 3258 8323 3267 8328
      3292 8305 3286 8303 3286 8299 3284 8297
      3281 8296 3276 8296 3276 8294
TIME...MOT...LOC 0611Z 244DEG 71KT 3291 8299 3257 8330

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 2:00 AM EDT, 11 minutes earlier.

Area forecast discussion, Apr 5, 2:00 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 AM EDT TUE APR 5 2011

.UPDATE...
MONITORING LINE OF THUNDERSTORMS AS IT PUSHES THROUGH NORTHWEST
GEORGIA. TEMPERATURES COOLING QUICKLY AS SQUALL MOVES
THROUGH...AND HAVE TRIED TO ACCOUNT FOR THAT IN THE EVENING GRIDS.
HAVE MADE A FEW MINOR TWEAKS TO WEATHER GRIDS TO INDICATE WHERE
THE SEVERE POTENTIAL EXISTS OVERNIGHT. WILL BE MAKING PERIODIC
GRID UPDATES AS WE CANCEL COUNTIES OUT OF THE WATCH. NO
SIGNIFICANT UPDATES ARE EXPECTED AT THIS TIME.

31

&&

.PREV DISCUSSION... /ISSUED 758 PM EDT MON APR 4 2011/

..WIND ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY EVENING...
..TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
//ISSUED AT 341 PM EDT MON APR 4 2011//
CURRENT SATELLITE LOOP SHOWS A LARGE MOISTURE PLUME EXTENDING FROM
THE EAST COAST OF TX TO THE EASTERN GREAT LAKES STATES. THIS PLUME
IS ASSOCIATED WITH A LARGE AND VERY STRONG FRONTAL SYSTEM THAT IS
EXPECTED TO MOVE ACROSS THE ENTIRE EASTERN SEABOARD OVER THE NEXT
24 HOURS. THE MODELS ARE IN GOOD AGREEMENT SHOWING THIS SYSTEM
MOVING INTO NW GA AROUND 00Z-03Z TUE...AND MOVING OUT OF THE STATE
AROUND 12-15Z TUE. MOIST SOUTHERLY WINDS HAVE INCREASED
SIGNIFICANTLY ACROSS THE REGION AHEAD OF THIS FRONT WITH DEWPOINTS
MAINLY IN THE 60S ACROSS THE STATE. THESE STRONG SOUTHERLY WINDS
ARE ALSO HELPING TO ADVECT IN CAPES IN THE 1000-1500 J/KG RANGE THIS
AFTERNOON. TAKE ALL OF THIS AND ADD A STRENGTHENING LOW LEVEL JET
BRINGING IN 50-80KT 0-6KM SHEAR BY 00Z...AND YOU HAVE AN ATMOSPHERE
PRIMED FOR SEVERE THUNDERSTORMS TO DEVELOP. MAIN STORM MODE
CONTINUES TO LOOK LIKE QLCS... WITH THE MAIN THREAT BEING DAMAGING
WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. ONCE THIS SYSTEM MOVES
THROUGH...HIGH PRESSURE BUILDS IN FROM THE TX GULF COAST. THE RIDGE
STAYS OVER THE SOUTHEASTERN U.S. THROUGH THE END OF THE WEEK.

LONG TERM /THURSDAY THROUGH MONDAY/...
//ISSUED AT 341 PM EDT MON APR 4 2011//
AS MENTIONED ABOVE...THE HIGH PRESSURE RIDGE STAYS OVER THE REGION
THROUGH THE END OF THE WEEK. THERE IS A DEVELOPING CLOSED LOW
CENTER THAT MOVES EAST OUT OF THE CENTRAL PLAINS WED NIGHT AND
INTO THE MID ATLANTIC STATES BY FRI AFTERNOON/EVENING. THERE IS A
WEEK FRONT THAT TRIES TO SWEEP THROUGH GA FRI...BUT AS IT PUSHES
INTO THE ESTABLISHED RIDGE...IT DIMINISHES GREATLY. FOR NOW WILL
CONTINUE WITH SLIGHT CHANCE POPS ACROSS THE STATE FOR FRI/SAT.
THE RIDGE CONTINUE TO ROTATE JUST OFF THE GA/FL COAST THROUGH THE
WEEKEND. THERE ARE A FEW WEAK WAVES THAT MOVE THROUGH THE RIDGE
BUT THEY SHOULD BE WEAK ENOUGH TO ONLY INCREASE THE CLOUD COVER.

AVIATION...
06Z UPDATE...
LINE OF SEVERE THUNDERSTORMS HAS MOVED THROUGH ALL TAF SITES EXCEPT
CURRENTLY MOVING THROUGH MACON. SOME LINGERING SHOWERS AND A FEW
THUNDERSTORMS BEHIND THIS LINE. MOSTLY IFR CEILINGS THIS
MORNING...IMPROVING AFTER SUNRISE. VFR AFTER 16Z OVER MOST OF THE
FORECAST AREA. WINDS BECOMING WEST TO NORTHWEST 15 TO 20KT AND GUSTY
AFTER FRONTAL PASSAGE AND CONTINUING ALL DAY.

//ATL CONFIDENCE...06Z UPDATE...
HIGH CONFIDENCE WINDS.
MEDIUM TO HIGH CONFIDENCE CIGS/CONVECTION.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          48  64  36  74 / 100  10   0   5
ATLANTA         45  59  40  70 / 100  10   0   5
BLAIRSVILLE     46  60  32  69 / 100  10   5   5
CARTERSVILLE    45  59  33  72 / 100  10   5   5
COLUMBUS        48  64  40  74 /  90   5   0   5
GAINESVILLE     46  62  39  71 / 100  10   5   5
MACON           50  67  34  73 / 100  10   0   5
ROME            46  61  34  73 / 100   5   5   5
PEACHTREE CITY  46  60  30  70 / 100  10   0   5
VIDALIA         58  67  40  72 /  90  50   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

31
Hazardous weather outlook, Apr 4, 9:24 PM EDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 PM EDT MON APR 4 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060130-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
924 PM EDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
A FEW SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL
GEORGIA THIS EVENING AND OVERNIGHT. STRONG GUSTY WINDS WILL ALSO
CONTINUE THROUGH TONIGHT.

.SYNOPSIS...
A STRONG COLD FRONT WILL PUSH INTO NORTHWEST GEORGIA THIS
EVENING... THEN ACROSS THE STATE OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE STRONG GUSTY WINDS...LARGE HAIL AND
FREQUENT LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE
GREATER SEVERE THUNDERSTORM THREAT THIS EVENING WILL OCCUR ALONG
AND NORTH OF A WEST POINT TO MCDONOUGH TO COMMERCE LINE... THEN
THE THREAT SHIFTS SOUTH OF THAT LINE AFTER MIDNIGHT. GUSTY
SOUTHWEST WINDS WILL CONTINUE AHEAD OF THE APPROACHING COLD
FRONT... THEN STRONG NORTHWEST WINDS WILL OCCUR BEHIND THE FRONT.
AS A RESULT... A WIND ADVISORY HAS BEEN POSTED FOR NORTH AND
CENTRAL GEORGIA THROUGH TUESDAY AFTERNOON. REFER TO THE LATEST
WIND ADVISORY STATEMENT FOR MORE INFORMATION.

.DISCUSSION...
A STRONG STORM SYSTEM WILL MOVE ACROSS THE DEEP SOUTH OVERNIGHT.
A STRONG MID LEVEL JET WILL PRODUCE HIGH SHEAR AND MODERATE CAPE
VALUES OVER GEORGIA DURING THE EVENING AND OVERNIGHT HOURS. THIS
WILL SUPPORT A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS...
LARGE HAIL AND FREQUENT LIGHTNING BEING THE MAIN THREAT. THE
STRONG LOW LEVEL WIND SHEAR ALSO INDICATES THE POTENTIAL FOR AN
ISOLATED TORNADO. THE SEVERE STORM THREAT WILL GREATLY DIMINISH
ACROSS NORTH GEORGIA SHORTLY AFTER MIDNIGHT...AND ACROSS CENTRAL
GEORGIA BETWEEN 5 AM AND 7 AM TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY...MAINLY
ACROSS PORTIONS OF NORTH GEORGIA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS REQUESTED THROUGH TONIGHT. SUBMIT REPORTS OF
SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Apr 5, 1:49 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     TSTM WND DMG     BYRON                   32.65N 83.76W
04/05/2011                   PEACH              GA   COUNTY OFFICIAL

            PEACH COUNTY 911 RELAYED REPORTS OF DOWNED TREES AND
            POWER LINES.

&&

RGARCIA
Local storm report, Apr 5, 1:51 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     TSTM WND DMG     EATONTON                33.32N 83.39W
04/05/2011                   PUTNAM             GA   COUNTY OFFICIAL

            PUTNAM COUNTY 911 RELAYED A REPORT OF TREES DOWN ALL
            ACROSS THE COUNTY. AT LEAST 6 TREES DOWN.

&&

AGIBBS
Local storm report, Apr 5, 1:56 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     ROBERTA                 32.72N 84.01W
04/05/2011                   CRAWFORD           GA   AMATEUR RADIO

            AMATEUR RADIO REPORTS SEVERAL DOWNED TREES.

&&

RGARCIA
Local storm report, Apr 5, 1:59 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     TSTM WND DMG     ELLAVILLE               32.24N 84.31W
04/05/2011                   SCHLEY             GA   LAW ENFORCEMENT

            SCHLEY COUNTY SHERIFF REPORTS WIDESPREAD DOWNED TREES AND
            POWER LINES ACROSS THE COUNTY.

&&

RGARCIA
Local storm report, Apr 5, 2:02 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     TSTM WND DMG     MACON                   32.83N 83.64W
04/05/2011                   BIBB               GA   EMERGENCY MNGR

            MACON-BIBB COUNTY EMERGENCY MANAGEMENT REPORTS WIDESPREAD
            DOWNED TREES AND POWERLINES COUNTYWIDE.

&&

RGARCIA
Local storm report, Apr 5, 2:04 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     TSTM WND DMG     CENTERVILLE             32.63N 83.69W
04/05/2011                   HOUSTON            GA   AMATEUR RADIO

            AMATEUR RADIO RELAYS REPORTS OF A TREE BLOCKING CRESTWOOD
            DRIVE AT CRESTWOOD CIRCLE IN CENTERVILLE.

&&

RGARCIA

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:26 PM EDTSevere Thunderstorm WarningFFCDade, Walker49 min
Apr 4, 8:43 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Walker62 min
Apr 4, 9:09 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield51 min
Apr 4, 9:15 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk45 min
Apr 4, 9:17 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield43 min
Apr 4, 9:27 PM EDTSevere Thunderstorm WarningFFCBartow48 min
Apr 4, 9:45 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union45 min
Apr 4, 9:54 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Polk51 min
Apr 4, 9:56 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Pickens, White49 min
Apr 4, 10:03 PM EDTSevere Thunderstorm WarningFFCHaralson42 min
Apr 4, 10:29 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding46 min
Apr 4, 10:44 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, White46 min
Apr 4, 10:52 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Forsyth, Fulton53 min
Apr 4, 10:59 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup31 min
Apr 4, 11:10 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Fulton65 min
Apr 4, 11:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Heard45 min
Apr 4, 11:27 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson48 min
Apr 4, 11:31 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett44 min
Apr 4, 11:33 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Meriwether, Troup57 min
Apr 4, 11:50 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot55 min
Apr 4, 11:52 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale, Walton38 min
Apr 4, 11:59 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Lamar, Monroe, Pike, Spalding and 1 more46 min
Apr 5, 12:14 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe61 min
Apr 5, 12:22 AM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster53 min
Apr 5, 12:28 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Rockdale, Walton47 min
Apr 5, 12:41 AM EDTSevere Thunderstorm WarningFFCButts, Chattahoochee, Crawford, Jasper, Jones, Lamar and 5 more49 min
Apr 5, 12:48 AM EDTRiver Flood WarningFFCDade15 hr
Apr 5, 12:59 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter46 min
Apr 5, 1:08 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam52 min
Apr 5, 1:12 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jones, Peach and 2 more63 min
Apr 5, 1:16 AM EDTSevere Thunderstorm WarningFFCWebster14 min
Apr 5, 1:28 AM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren47 min
Apr 5, 1:30 AM EDTSevere Thunderstorm WarningFFCWilkes45 min
Apr 5, 1:44 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Macon, Pulaski and 2 more46 min
Apr 5, 1:57 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Johnson, Laurens, Washington63 min
Apr 5, 2:12 AM EDTSevere Thunderstorm WarningFFCHancock, Warren33 min
Apr 5, 2:31 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski, Telfair, Wheeler, Wilcox59 min
Apr 5, 2:55 AM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Laurens, Washington35 min
Apr 5, 3:09 AM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen66 min
Apr 5, 3:29 AM EDTSevere Thunderstorm WarningFFCJohnson16 min
Apr 5, 6:10 AM EDTRiver Flood WarningFFCForsyth3 hr
Apr 5, 3:25 PM EDTFrost AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 72 more18 hr
Apr 5, 3:25 PM EDTFreeze WarningFFCFannin, Towns, Union18 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.